RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 3, Pages 498–501 (Mi dan21975)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On polynomials orthogonal along a smooth boundary with differentiable weight

P. K. Suetin

Urals State Pedagogical Institute

Full text: PDF file (413 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 08.12.1956

Citation: P. K. Suetin, “On polynomials orthogonal along a smooth boundary with differentiable weight”, Dokl. Akad. Nauk SSSR, 114:3 (1957), 498–501

Citation in format AMSBIB
\Bibitem{Sue57}
\by P.~K.~Suetin
\paper On polynomials orthogonal along a smooth boundary with differentiable weight
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 3
\pages 498--501
\mathnet{http://mi.mathnet.ru/dan21975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090685}
\zmath{https://zbmath.org/?q=an:0081.29502}


Linking options:
  • http://mi.mathnet.ru/eng/dan21975
  • http://mi.mathnet.ru/eng/dan/v114/i3/p498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. K. Suetin, “Fundamental properties of polynomials orthogonal on a contour”, Russian Math. Surveys, 21:2 (1966), 35–83  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:63
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020